# SDR QXEA2020042700156

- Difficulty date: April 21, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 43,824 hours, 46,300 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR NR 2 BEAM CRACKED.  REPLACED FWD BAGGAGE DOOR NR 2 BEAM IAW SRM 51-42-05-02-01, 51-40-15-02-01, 51-41-05-00, 51-40-07-02.
